# SDR IJO2007F00000

- Difficulty date: September 30, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N150SB
- Make and model: Braero BAE125800A
- Aircraft serial: 258197
- Engine: Garrtt TFE731*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR SELECTED UP.  AT ABOUT 1,000 FT AGL, NOSE & RT MLG RED TRANSITION LIGHTS WERE STILL ILLUMINATED.  SELECTED LANDING GEAR DOWN, AT WHICH TIME ALL 3 GREEN SAFE LIGHTS ILLUMINATED, ALONG WITH AN INCREASED WIND NOISE LEVEL FROM THE EXTENDED LANDING GEAR.  NOTIFIED ATC THE FLT WAS RETURNING.  LANDING WAS NORMAL.  MX PLACED AIRCRAFT ON JACKS, AND PERFORMED A VISUAL INSPECTION OF THE LANDING GEAR WITH NO ANOMALIES NOTED.  THE AUXILIARY HYDRAULIC VALVE RECYCLED, AND THE NOSE STRUT PRESSURE WAS VERIFIED AS CORRECT.  THE LANDING GEAR SYSTEM WAS CYCLED SEVERAL TIMES IAW MM WITH NO DISCREPANCIES NOTED.  THE AC WAS RETURNED TO SERVICES.
